Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Flakes with bump and irritation on the site of ripped skin. What is the cause?

Hi one day i was in the car and my arm was itchy so i scratched it. I felt skin come off so when i look at my arm i had ripped off my skin. The thing is i barely scratched it. It is about the size of half your pinkys finger nail. I ve been putting neosporean on it and its healing . But today i went in the pool and it got a little flakey around it. Its a little pink around it to i guess form the irritation. And it has an unusual little bump next to it. what do you think it is???
Asked On : Thu, 21 Jun 2012
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Water harbours so many infections- I think you have caught one and the awy it's speading is alarming.

I would advise-

Inj tetanus toxoid IM stat, you can omit it if you have taken one in past 5years for any reason.

Cream Fusidin/Fusiwal apply BD.

Tab. Augmentin 625mg 8Hourly for 5days.

Start before it's too late.
Answered: Thu, 21 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor